Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Bayes hilbert spaces

Autor
van den Boogaart, K.G.; Egozcue, J. J.; Pawlowsky, V.
Tipus d'activitat
Article en revista
Revista
Australian and New Zealand journal of statistics
Data de publicació
2014-06
Volum
56
Número
2
Pàgina inicial
171
Pàgina final
194
DOI
https://doi.org/10.1111/anzs.12074 Obrir en finestra nova
URL
http://onlinelibrary.wiley.com/doi/10.1111/anzs.12074/pdf Obrir en finestra nova
Resum
A Bayes linear space is a linear space of equivalence classes of proportional s-finite measures, including probability measures. Measures are identified with their density functions. Addition is given by Bayes' rule and substraction by Radon-Nikodym derivatives. The present contribution shows the subspace of square-log-integrable densities to be a Hilbert space, which can include probability and infinite measures, measures on the whole real line or discrete measures. It extends the ideas from th...
Paraules clau
Aitchison geometry of the simplex, Distance between measures, Fourier coefficients, Infinite measures, Normal distribution, Perturbation, Probability measures
Grup de recerca
NRG - Riscos Naturals i Geoestadística

Participants